# SDR SWAA2021061480938

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 51,012 hours, 30,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR SLIDE NEEDLE SHOWS BELOW 2500 PSI ; / R & R L1 DOOR SLIDE I.A.W. TASK # 725-61-06
